3 doctors weighed in:

I have a recurring tingling/numbness in my right ear for almost a wk. Started after I received tdap& flu shot. Side effect? Something else?

3 doctors weighed in
Dr. Mary Ann Block
General Practice
1 doctor agrees

In brief: Possibly

The vaccine manufacturer lists ear pain as a possible side effect of dtap so it is possible.

In brief: Possibly

The vaccine manufacturer lists ear pain as a possible side effect of dtap so it is possible.
Dr. Mary Ann Block
Dr. Mary Ann Block
Thank
Dr. Videh Mahajan
Internal Medicine

In brief: Ear

Could be as simple as ear wax to more concerning as otitis media or externa.
Needs evaluation.

In brief: Ear

Could be as simple as ear wax to more concerning as otitis media or externa.
Needs evaluation.
Dr. Videh Mahajan
Dr. Videh Mahajan
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors